# SDR AT0000409

- Difficulty date: July 20, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 960-980 L 18r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND FLOOR SUPPORT CORRODED BEYOND LIMITS AT BS 960 - 980 LONGERON 18R.  REMOVED CORRODED SECTION AND SPLICED NEW EXTRUSION IAW DC9 SRM 53-01 FIG 1, 51-10-02, 51-10-03, AND 51-30-05.
